A local version of Haar's theorem in approximation theory


Nürnberger, Günther


Document Type: Article
Year of publication: 1982
The title of a journal, publication series: Numerical functional analysis and optimization
Volume: 5
Issue number: 1
Page range: 21-46
Place of publication: Philadelphia, Pa.
Publishing house: Taylor & Francis
ISSN: 0163-0563
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther (1982) A local version of Haar's theorem in approximation theory. Numerical functional analysis and optimization 5 1 21-46 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item